Facebook Pixel
EmpowHER Guest
ask: 

MY husband (68 yrs) has erectile dsyfuntion and viagra and the other medications did not

By Anonymous October 12, 2016 - 8:36pm
 
Rate This

Work. I have read that this could indicate that he is no longer aroused by me, is this a possibility?

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for reaching out to EmpowHER!

We cannot say whether your husband is no longer attracted to you; that is something you have to ask him. It's possible that he can no longer get aroused by you but since he has been trying to remedy the situation, that may not be the case.

Much of ED is psychological in nature. I think it very much worth it for him to see a therapist who specializes in this area and see if that helps.

Good luck to both of you,

Susan

October 13, 2016 - 5:08am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!